Extending Flows of Classical Markov Processes to Quantum flows in Fock Space

  • F. Fagnola
Part of the Lecture Notes in Statistics book series (LNS, volume 128)

Abstract

We describe a rather general scheme for extending the flow of a classical Markov process to a quantum flow on the algebra of all bounded operator on an L 2 space of the state space. We discuss open problems and possible developments.

Keywords

Manifold Covariance 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. L. Accardi: On the quantum Feynman-Kac formula. Rend. Sem. Mat. Fis. Milano XLVIII135–179 (1978).Google Scholar
  2. [2]
    L. Accardi, A. Frigerio, J.T. Lewis: Quantum stochastic processes. R.I.M.S. Kyoto Univ. 18, 97–133, (1982).MathSciNetMATHCrossRefGoogle Scholar
  3. [3]
    L. Accardi, F. Fagnola, J. Quaegebeur: A representation free quantum stochastic calculus. J. Funct. Anal., 104No. 1, 149–197 (1992).MathSciNetMATHCrossRefGoogle Scholar
  4. [4]
    L. Accardi, A. Mohari: On the Structure of Classical and Quantum Flows. To appear in: J. Funct. Anal.Google Scholar
  5. [5]
    D. Applebaum: Towards a Quantum Theory of Classical Diffusions on Riemannian Manifolds. Quantum Probability and Related Topics VI, 93–109, (1991).MathSciNetGoogle Scholar
  6. [6]
    B.V.R. Bhat, F. Fagnola, K.B. Sinha: On quantum extensions of semigroups of brownian motions on an half-line. Russ. J. Math. Phys. 4n.l, (1996).Google Scholar
  7. [7]
    A.M. Chebotarev, F. Fagnola: Sufficient conditions for conservativity of quantum dynamical semigroups. J. Funct. Anal. 118, 131–153, (1993).MathSciNetMATHCrossRefGoogle Scholar
  8. A.M. Chebotarev, F. Fagnola: On quantum extensions of the Azéma martingale semigroup. Sém. Prob. XXIX, 1–16, Springer LNM 1613, (1995).Google Scholar
  9. [9]
    S.N. Ethier, T.G. Kurtz: Markov Processes. Characterization and Convergence. John Wiley & Sons, New York, Brisbane, Singapore (1986).Google Scholar
  10. [10]
    M. Evans: Existence of Quantum Diffusions. Probab. Th. Rel. Fields 81, 473–483 (1989).MATHCrossRefGoogle Scholar
  11. M. Evans, R.L. Hudson: Multidimesional quantum diffusions. Proc. Oberwolfach 1987 (Lecture Notes in Math. 1303) Springer-Verlag, Berlin, Heidelberg, New York 69–88, (1988).Google Scholar
  12. [12]
    F. Fagnola: Pure birth and pure death processes as quantum flows in Fock space. Sankhyā, 53, Serie A (1991).Google Scholar
  13. [13]
    F. Fagnola: Characterisation of isometric and unitary weakly differentiable cocycles in Fock space. Preprint UTM 358(1991), Quantum Probability and Related Topics VIII, 143–164, (1993).MathSciNetCrossRefGoogle Scholar
  14. [14]
    F. Fagnola: Diffusion processes in Fock space. Preprint UTM 379(1992), Quantum Probability and Related Topics IX189–214 (1994).Google Scholar
  15. [15]
    F. Fagnola, Kalyan B. Sinha: Quantum flows with unbounded structure maps and finite degrees of freedom. J. London Math. Soc. (2) 48, 537–551, (1993).MathSciNetMATHCrossRefGoogle Scholar
  16. [16]
    J.-L. Journé,: Structure des cocycles markoviens sur l’espace de Fock. Probab. Th. Rel. Fields 75, 291–316, (1987).MATHCrossRefGoogle Scholar
  17. [17]
    R.L. Hudson, K.R. Parthasarathy: Quantum Ito’s formula and stochastic evolutions. Commun. Math. Phys. 93, 301–323, (1984).MathSciNetMATHCrossRefGoogle Scholar
  18. [18]
    P.-A. Meyer: Quantum Probability for Probabilists. Springer Verlag, Berlin Heidelberg, New York (Lecture Notes in Math. 1538) (1993).Google Scholar
  19. A. Mohari, Kalyan B. Sinha: Quantum flows with infinite degrees of freedom and countable state Markov processes. Sankhyā, 52, Serie A 43–57 (1990).Google Scholar
  20. [20]
    A. Mohari, K.B. Sinha: Stochastic dilation of minimal quantum dynamical semigroup. Proc. Indian Acad. Sciences (Math.) 102(3), 159–170, (1993).MathSciNetGoogle Scholar
  21. [21]
    K.R. Parthasarathy: An Introduction to Quantum Stochastic Calculus. Birkhäuser Verlag, Basel (1992).MATHGoogle Scholar
  22. K.R. Parthasarathy, Kalyan B. Sinha: Markov chains as Evans-Hudson diffusions in Fock space. Sém. Prob. XXIV, 362–369, (1990).Google Scholar
  23. [23]
    J.L. Sauvageot: Towards a Quantum Theory of Classical Diffusions on Riemanian Manifolds. Quantum Probability and Related Topics VII, 299–316, (1992).MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag New York, Inc. 1998

Authors and Affiliations

  • F. Fagnola
    • 1
  1. 1.Dipartimento di MatematicaUniversità di GenovaGenovaItaly

Personalised recommendations